The quarter-Sweep Geometric Mean Method for Solving Second Kind Linear Fredholm Integral Equations

Mohana Sundaram Muthuvalu, and Jumat Sulaiman, (2013) The quarter-Sweep Geometric Mean Method for Solving Second Kind Linear Fredholm Integral Equations. Bulletin of the Malaysian Mathematical Sciences Society, 36 (4). pp. 1009-1026. ISSN 0126-6705

[img] Text
The quarter sweep geomstric.pdf

Download (91kB)

Abstract

Solving large linear systems is a fundamental problem in large scale scientific and engineering computations. In this paper, the formulation and implementation of the Quarter-Sweep Geometric Mean (QSGM) iterative method for solving large dense nonsymmetric linear systems associated with numerical solution of second kind linear Fredholm integral equations are explained. Furthermore, an analysis of computational complexity and numerical results by solving test problems are also included to verify the performance of the method.

Item Type: Article
Uncontrolled Keywords: Fredholm integral equations, complexity reduction approach, Nystrom method, composite closed Newton-Cotes quadrature scheme, Geometric Mean method, dense nonsymmetric linear system
Subjects: Q Science > QA Mathematics
Divisions: FACULTY > Faculty of Science and Natural Resources
Depositing User: Noraini
Date Deposited: 05 Mar 2019 03:56
Last Modified: 05 Mar 2019 03:56
URI: http://eprints.ums.edu.my/id/eprint/21394

Actions (login required)

View Item View Item